# SDR DL72L980379

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 655612910
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD CAP (EXTRUDED TEE) OF THE C2 DOOR SURROUND LOWER SILL WAS FOUND BADLY CORRODED ON THE OUTBD FLANGE.  THE FLANGE WAS CUT AWAY TO REMOVE THE CORROSION.  THE CUT FLANGE WAS REPAIRED WITH A SHEET METAL ANGLE REPAIR PER ER/A 363872-14, REV A.
